Outer ideals and division in A (Ω)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, p. 609-623
@article{ASNSP_1996_4_23_4_609_0,
     author = {Amar, Eric},
     title = {Outer ideals and division in $A^\infty (\Omega )$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1996},
     pages = {609-623},
     zbl = {0892.32009},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_4_609_0}
}
Amar, Eric. Outer ideals and division in $A^\infty (\Omega )$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, pp. 609-623. http://www.numdam.org/item/ASNSP_1996_4_23_4_609_0/

[1] E. Amar, Cohomologie complexe et applications, J. London Math. Soc. 29 (1984), 127-147. | MR 734998 | Zbl 0583.32033

[2] E. Amar, Non Division dans A∞, Math. Z. 188 (1985), 593-511. | Zbl 0547.32010

[3] E. Amar, Division avec Singularités dans A∞, prépublication de l'Université de Bordeaux I., 8602, 1986.

[4] P. De Bartolomeis - G. Tomassini, Finitely generated ideals in A∞(D), Adv. Math. 46 (1982), 162-170. | Zbl 0499.32012

[5] E. Bierstone - P. Milman, Ideals of holomorphic functions with C∞ boundary values on a pseudo-convex domain, Trans. Amer. Math. Soc. 304 (1) (1987), 323-342. | Zbl 0631.32015

[6] J. Chaumat - A.M. Chollet, Caractérisation et propriétés des ensembles localement pics de A∞(D), Duke Math. J. 47 (1980), 763-787. | Zbl 0454.32013

[7] R. Gay - A. Sebbar, Division et Extension dans l'algèbre A∞ d'ouvert faiblement pseudoconvexe à bord lisse, Math. Z. 189 (1985), 421-447. | Zbl 0547.32009

[8] M. Hickel, Quelques résultats de division dans A∞, Ann. Scuola Norm. Sup. Pisa Cl. Sci 40 (1988), 35-63. | Numdam | Zbl 0683.46040

[9] L. Hörmander, An introduction to complex analysis in several complex variables, Princeton University Press, Princeton, 1966.

[10] J.J. Kohn, Global Regularity of ∂ on weakly p. c. manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292. | Zbl 0276.35071

[11] B. Malgrange, Ideals of differentiable functions, Oxford University Press, Oxford, 1966. | MR 212575 | Zbl 0177.17902

[12] A. Nagel, On Algebras of holomorphic functions with C∞ boundary values, Duke Math. J. 40 (1974), 527-535. | Zbl 0291.32023

[13] M. Putinar, On dense ideals in space of analytic functions, Preprint, 1994. | MR 1313787

[14] M. Putinar - N. Salinas, Analytic Transversality and Nullstellensatz in Bergman Space, Contemp. Math. 137 (1992), 367-381. | MR 1190997 | Zbl 0784.47010

[15] W. Rudin, Real and Complex Analysis, McGraw-Hill, 1966. | MR 210528 | Zbl 0142.01701

[16] J-P. Serre, Algèbre Locale. Multiplicitès, Lecture Notes in Mathematics, Vol. 11, Springer-Verlag, Berlin - New York, 1965. | MR 201468 | Zbl 0142.28603

[17] J-C. Tougeron, Ideaux de fonctions differentiables, Ergbnisse der Mathematik, Vol. 71, Springer-Verlag, Berlin - New York, 1972. | MR 440598 | Zbl 0251.58001